# SDR SWIA200718181

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 15,502 hours, 11,985 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: APR035621
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD MAIN TIRE BLEW OUT ON TAKEOFF WITH ASSOCIATED RIGHT ANTI-SKID LIGHT AND RIGHT INBOARD BTMS INOP.  RETURNED TO SLC.  REMOVED AND REPLACED NR 3 AND NR 4 WHEEL ASSEMBLY'S IAW 32-40-00PN 5010571-1 SN ON MAY03-5690 SN OFF MAR03-5540.
